# SDR 2008UALA02937

- Difficulty date: May 21, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 38,611 hours, 4,619 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP AT LOWER WALL EMERGENCY LIGHT ACROSS DOOR 4 LEFT.  FOUND LOOSE CONNECTION.  SECURED CONNECTION OP CHECKED GOOD. AC OK FOR SERVICE.
